Hi, last week I was having my infusion of two nausea medications which have worked really well the past few months of treatment, with the DHE medication for my Migraines. I also had a chest port fitted to help speed up the infusions, which for me took most of the day because my body has become so sensitive to most medications this year. The infusions are now over 5 days, and suppose to take 4 hrs now I have the port, but it has made no difference in the time because my body has decided to act the same no matter what is tried. But at least I wasn't getting stuck every day with a new IV line, so that is good. So on the 4th day of treatment it was taking a bit longer and I was told by the nurse that I would have to find a way to make the infusions go faster , because she was getting pressure from her manager to not go over into overtime. So to cut a long story short, I stopped the treatment that day which was th4th day because I phoned another doctor for advice and she was upset that the nurse even said those things to me, and the doctor spoke with the headache specialist who left a message on my phone yesterday saying he is stopping the two nausea meds because it is taking to long to infuse, and he wants to talk with me about changing to another one which we tried at the beginning of the year and did not work. not sure what to say to him because it has only taken a year to get to this stage in the treatment, any thoughts from anyone that might help. Liz.
Liz - My advice is don't let them bully you into taking another medication that you already know won't work. It is not up to you to make the infusion go faster. Grrr... stuff like this really makes me angry. You just tell him no. Remember he works for you and you've gone through a lot with the pain of getting the chest port and all for him to just change the treatment. Take your hubby with you to back you up. It helps to have someone there in your corner and it's sad but doctors respond better if that someone is a man. Hope this helps a little. I will be praying for you sweetie. Good luck.
Your friend -Terri-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2011 • 4 answers
My mother was put on Fentanyl and started getting sick after 24hr of putting her first patch on. she
Posted 1 Aug 2013 • 1 answer
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Posted 24 Jan 2014 • 1 answer
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer
Posted 16 Jul 2014 • 2 answers